Publicação: Szego type polynomials and para-orthogonal polynomials
Nenhuma Miniatura disponível
Data
2010-10-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Academic Press Inc. Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
Szego type polynomials with respect to a linear functional M for which the moments M[t(n)] = mu(-n) are all complex, mu(-n) = mu(n) and D(n) not equal 0 for n >= 0. are considered. Here, D(n) are the associated Toeplitz determinants. Para-orthogonal polynomials are also studied without relying on any integral representation. Relation between the Toeplitz determinants of two different types of moment functionals are given. Starting from the existence of polynomials similar to para-orthogonal polynomials, sufficient conditions for the existence of Szego type polynomials are also given. Examples are provided to justify the results. (C) 2010 Elsevier B.V. All rights reserved.
Descrição
Idioma
Inglês
Como citar
Journal of Mathematical Analysis and Applications. San Diego: Academic Press Inc. Elsevier B.V., v. 370, n. 1, p. 30-41, 2010.